# SDR CALA2024122003130

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 119,809 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FOOR L1 EMERGENCY LIGHTING BATTERY PACK M33424 TEST FAIL REFER HX NR WO.4074784 AND ORIGINAL BY V896958 CABIN DOOR L1 EMERGENCY LIGHTING BATTERY PACK M33424 REPLACED AN D INSTALLATION CHECK AS PER AMM 33-51-06 TEST OK WORK ACCOMPLISH ED BY MECH V915455 AND INSPECTED BY V896992
